Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 12, NWS Jackson, KY

April 7, 20154 counties in Kentucky

NWS Jackson, KY issued this flash flood warning at Apr 7, 2015, 9:59 AM EDT for 4 counties in Kentucky. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2015, 9:59 AM EDT (13:59 UTC)
Expired
Apr 7, 2015, 12:30 PM EDT
In force
3 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Bell County, KY, Knox County, KY, Laurel County, KY, Whitley County, KY

The radar

The Knoxville radar (KMRX), 92 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 10:10 AM EDTFLASH FLOODBarbourville, KYA COUPLE OF FEET OF FLOWING WATER OVER THE RAOD AT WHITESBURG HOLLOW LOCATED ON HWY 3429.3 TO 4 INCHES OF FLOWING WATER OVER US 25 EAST ON KNOX STREET. 5 TO 6 INCHES OF FLOWING WATER OVER CUMBERLAND AVE. ON US 25 EAST.
Apr 7, 11:28 AM EDTFLASH FLOOD3 E Barbourville, KYROAD UNDER WATER NEAR US 25 ON HWY 3153 PICTURED FROM SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 2.0 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 593 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
593 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
594 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

014 
WGUS53 KJKL 071359
FFWJKL
KYC013-121-125-235-071630-
/O.NEW.KJKL.FF.W.0012.150407T1359Z-150407T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
959 AM EDT TUE APR 7 2015

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN LAUREL COUNTY IN SOUTH CENTRAL KENTUCKY...
  KNOX COUNTY IN SOUTHEASTERN KENTUCKY...
  NORTHEASTERN WHITLEY COUNTY IN SOUTH CENTRAL KENTUCKY...
  CENTRAL BELL COUNTY IN SOUTHEASTERN KENTUCKY...

* UNTIL 1230 PM EDT
    
* AT 945 AM EDT...EMERGENCY MANAGEMENT REPORTED MASTER STREET IN 
  CORBIN WAS IMPASSIBLE DUE TO 3 FEET OF PONDED WATER. WEATHER RADAR 
  INDICATED AROUND 2 INCHES OF RAIN HAS FALLEN IN PORTION OF THE 
  WARNING AREA IN A 2 HOUR PERIOD.
  
* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE... 
  BARBOURVILLE...PINEVILLE...CORBIN...DORTHAE...VOX...GREEN ROAD... 
  CALVIN...CLATE...DISHMAN SPRINGS...GIRDLER...MOORE HILL... 
  SWANPOND...FABER...BERTHA STATION...KING...CARY...EMMANUEL... 
  PONZA...BRUSH CREEK AND MCHARGUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD 
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3697 8434 3699 8435 3700 8431 3702 8433
      3704 8430 3705 8432 3708 8411 3701 8390
      3692 8377 3681 8351 3678 8349 3673 8350
      3670 8346 3667 8346 3667 8351 3662 8365

$$

HAL
2 follow-up statements
256 
WGUS73 KJKL 071541
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1141 AM EDT TUE APR 7 2015

KYC013-121-125-235-071630-
/O.CON.KJKL.FF.W.0012.000000T0000Z-150407T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAUREL KY-KNOX KY-WHITLEY KY-BELL KY-
1141 AM EDT TUE APR 7 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT FOR
SOUTHERN LAUREL...KNOX...NORTHEASTERN WHITLEY AND CENTRAL BELL
COUNTIES...

AT 1139 AM EDT...DOPPLER RADAR CONTINUED TO INDICATE HEAVY RAIN 
ACROSS PORTIONS OF THE WARNED AREA.  RADAR ESTIMATED THAT UP TO 2.50 
INCHES OF RAIN HAS ALREADY FALLEN.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BARBOURVILLE...PINEVILLE...CORBIN...DORTHAE...VOX...GREEN ROAD...
CALVIN...CLATE...DISHMAN SPRINGS...GIRDLER...MOORE HILL...SWANPOND...
FABER...BERTHA STATION...KING...CARY...EMMANUEL...PONZA...BRUSH CREEK
AND MCHARGUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3697 8434 3699 8435 3700 8431 3702 8433
      3704 8430 3705 8432 3708 8411 3701 8390
      3692 8377 3681 8351 3678 8349 3673 8350
      3670 8346 3667 8346 3667 8351 3662 8365

$$

KAS
217 
WGUS73 KJKL 071621
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1221 PM EDT TUE APR 7 2015

KYC013-121-125-235-071631-
/O.EXP.KJKL.FF.W.0012.000000T0000Z-150407T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAUREL KY-KNOX KY-WHITLEY KY-BELL KY-
1221 PM EDT TUE APR 7 2015

...THE FLASH FLOOD WARNING FOR SOUTHERN LAUREL...KNOX...NORTHEASTERN
WHITLEY AND CENTRAL BELL COUNTIES WILL EXPIRE AT 1230 PM EDT...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 3697 8434 3699 8435 3700 8431 3702 8433
      3704 8430 3705 8432 3708 8411 3701 8390
      3692 8377 3681 8351 3678 8349 3673 8350
      3670 8346 3667 8346 3667 8351 3662 8365

$$

KAS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 7, 8:15 AM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, Apr 7, 8:15 AM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
815 AM EDT TUE APR 7 2015

.UPDATE...
ISSUED AT 800 AM EDT TUE APR 7 2015

DID A QUICK UPDATE TO THE GRIDS TO REFLECT THE LATEST RADAR TRENDS
WITH THE SWATH OF SHOWERS AND EMBEDDED THUNDERSTORMS MOVING
THROUGH THE CWA. ALSO FINE TUNED THE TEMPS AND TD FOR THE LATEST
OBS AND TRENDS. THE UPDATED GRIDS HAVE BEEN SENT TO THE NDFD AND
WEB SERVERS.

&&

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 340 AM EDT TUE APR 7 2015

06Z SFC ANALYSIS SHOWS LOW PRESSURE OVER THE CENTRAL PLAINS WITH A
WARM FRONT SLUNG EAST...RUNNING INTO THE OHIO VALLEY BEFORE
BECOMING A STATIONARY BOUNDARY JUST NORTH OF EASTERN KENTUCKY.
THIS PLACES THE CWA IN A WARM AND MOIST ENVIRONMENT AS SOUTH WINDS
SUPPORT PWS APPROACHING 1.5 INCHES. JUST NOW A FEW SHOWERS ARE
STARTING TO POP OVER THE SOUTHERN PARTS OF THE AREA AFTER A
RELATIVELY QUIET EVENING AND START TO THE NIGHT. ADDITIONAL
CONVECTION TO THE WEST IS PUSHING EAST JUST SOUTH OF THE WARM
FRONT...CURRENTLY MOVING THROUGH NORTHWESTERN KENTUCKY AND
SOUTHERN ILLINOIS/INDIANA. UNDER MOSTLY CLOUDY SKIES OVERNIGHT...
MOST OF EASTERN KENTUCKY IS SEEING TEMPERATURES FROM 55 TO 60
DEGREES WITH SOME EASTERN VALLEYS SLIGHTLY COOLER AND WARMER
CONDITIONS IN THE FAR SOUTHWEST. DEWPOINTS...MEANWHILE...HAVE
COME UP INTO THE 50S FOR THE AREA...A DRAMATIC REVERSAL OF THIS
PAST WEEKEND/S DRYNESS.

THE MODELS ARE IN FAIRLY GOOD AGREEMENT ALOFT THROUGH THE SHORT
TERM AS A SERIES OF WEAK TO MODERATE WAVES PASS THROUGH THE OHIO
VALLEY IN BROAD...SLIGHTLY SOUTHWEST...FLOW ON THE NORTHERN
FRINGE OF THE FLAT SOUTHEAST RIDGE. EACH MODEL HAS A SLIGHTLY
DIFFERENT HANDLE ON THE TIMING AND TRACK OF THESE WAVES LOWERING
CONFIDENCE IN ANY PARTICULAR SOLUTION. NEVERTHELESS...THE ENERGY
WILL BE THERE...ALONG WITH PLENTY OF FUEL IN THE FORM OF HEAT AND
HUMIDITY...FOR CONVECTIVE DEVELOPMENT BASED MORE ON THESE MID
LEVEL RIPPLES THAN STRICTLY THE DIURNAL CYCLE. GIVEN THE SMALL
NATURE OF THE FEATURES THAT WILL DRIVE THE CONVECTION OVER THE
NEXT COUPLE OF DAYS HAVE RELIED MORE CLOSELY ON THE HIGHER
RESOLUTION HRRR AND NAM12 FOR THE WEATHER DETAILS.

SENSIBLE WEATHER WILL FEATURE AN UNSEASONABLY WARM AND HUMID
PERIOD WITH OCCASIONAL ROUNDS OF SHOWERS AND THUNDERSTORMS
EXPECTED DUE TO EASTERN KENTUCKY/S POSITION SOUTH OF A STALLED
FRONTAL BOUNDARY TO THE NORTH AND IMPULSES PASSING THROUGH FROM
ALOFT. THE FIRST OF THESE WILL PASS THIS MORNING WITH A ROUND OF
CONVECTION EXPECTED FOLLOWED BY A POTENTIAL FOR ANOTHER LATE THIS
AFTERNOON AND INTO THE EVENING. THE NAM12 WOULD THEN HAVE A LULL
UNTIL DAYTIME WEDNESDAY WHEN ANOTHER WAVE IS EXPECTED TO DEVELOP
AND PASS OVER THE STATE. SEVERE WEATHER WILL BE A POSSIBILITY
TODAY WITH EITHER OF THESE CLUSTERS DEPENDING ON UPSCALE GROWTH
AND...FOR THE LATTER...SFC HEATING BETWEEN SYSTEMS. GIVEN THE
RELATIVELY HIGH PWS...HEAVY RAIN WILL BE A POSSIBILITY AS WELL AND
MAY PRIME THE AREA FOR LOCALIZED FLOOD CONCERNS BEFORE THE FRONTAL
STRUCTURE MOVES OUT OF THE REGION AT WEEK/S END. WILL HIGHLIGHT
BOTH THE SVR AND HEAVY RAIN CONCERNS IN THE FORTHCOMING HWO.

USED THE SHORTBLEND COMPOSITE MODEL AS A STARTING POINT FOR THE
WINDS/T/TD GRIDS THROUGH THE FIRST 18-24 HOURS AND THE SUPERBLEND
THEREAFTER. DID MAKE SOME MINOR ADJUSTMENTS BASED ON TERRAIN FOR
TONIGHT/S TEMPERATURES. AS FOR POPS...ENDED UP CLOSEST TO THE MET
VALUES TODAY AND TONIGHT...BUT HIGHER FOR MIDDAY WEDNESDAY.

.LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY)
ISSUED AT 335 AM EDT TUE APR 7 2015

MULTIPLE WAVES WILL CONTINUE TO RIDE UP AND ALONG A RIDGING PATTERN
ACROSS THE EASTERN CONUS THROUGH THE SHORT TERM AND TO START OUT THE
EXTENDED PORTION OF THE FORECAST. MEANWHILE A STRONG SHORTWAVE OVER
THE ROCKIES WILL BEGIN TO SHIFT EASTWARD BY 0Z THURSDAY...CREATING
LONGWAVE TROUGHING OVER THE WESTERN CONUS. EXPECT THIS SHORTWAVE TO
CONTINUE ON ITS TREK EAST AND NORTHEASTWARD THROUGH THE DAY THURSDAY
AND INTO THE DAY FRIDAY...WITH DECREASING HEIGHTS EXPECTED ACROSS
THE OHIO RIVER VALLEY DURING THIS TIME.

AT THE SURFACE...KY WILL FIND ITSELF UNDER THE INFLUENCE OF A
STALLED WARM FRONT WEDNESDAY NIGHT INTO THURSDAY MORNING...WHICH
WILL LIKELY BE POSITIONED ACROSS THE NORTHERN PORTION OF THE CWA.
THIS WILL RESULT IN CONTINUED SHOWERS AND THUNDERSTORMS...ESPECIALLY
ACROSS THE NORTHERN HALF OF THE STATE. TO OUR EAST...A SURFACE LOW
WILL CONTINUE TO DEVELOP BELOW AND JUST AHEAD OF THE ABOVE MENTIONED
SHORTWAVE...AND FOLLOW ITS TRACK NORTHEASTWARD THROUGH THE DAY
THURSDAY. BY 0Z FRIDAY...THE WARM FRONT WILL SHIFT EAST AND ENABLE A
STRONG COLD FRONT...CONNECTED TO THIS LOW PRESSURE SYSTEM...TO PUSH
FROM WEST TO EAST ACROSS KY. GIVEN THE LATEST GFS FORECAST...THE
BOUNDARY SHOULD ENTER INTO EASTERN KY SOMETIME FRIDAY
AFTERNOON...ENHANCING SHOWER AND THUNDERSTORM ACTIVITY THROUGH THE
MORNING JUST AHEAD OF THE FRONT...AND EXIT EAST OF THE STATE BETWEEN
21Z FRIDAY AND 0Z SATURDAY. ONCE IT DOES...KY WILL BE IN A MORE
ZONAL UPPER LEVEL FLOW WITH SURFACE HIGH PRESSURE BUILDING ACROSS
THE STATE. SURFACE WINDS WILL ONCE AGAIN BECOME MORE
NORTHERLY...CAUSING TEMPERATURES TO DROP BACK INTO THE 40S OVERNIGHT
FRIDAY NIGHT/SATURDAY MORNING...AND IN THE MID 60S BY SATURDAY
AFTERNOON.

EXPECT THIS HIGH PRESSURE TO KEEP DRY WEATHER IN PLAY THROUGH MUCH
OF THE WEEKEND...WITH TEMPERATURES EXPECTED TO REBOUND BACK INTO THE
LOW 70S BY MONDAY. BY THIS TIME...A LOW PRESSURE SYSTEM OVER THE
SOUTHERN PLAINS WILL MOVE NE ONCE MORE AND PUSH A WARM FRONT
NORTHWARD INTO THE REGION...ALLOWING UNSTABLE WARM GULF MOISTURE TO
FLOW BACK INTO THE CWA AND ANOTHER ROUND OF SCATTERED SHOWERS AND
THUNDERSTORMS TO DEVELOP LATE SUNDAY AND SUNDAY NIGHT. THIS WILL BE
ENHANCED AS THE FOLLOWING COLD FRONT BEGINS FROM WEST TO EAST ACROSS
THE STATE ONCE MORE DURING THE DAY MONDAY AND MONDAY NIGHT. EXACT
TIMING OF THIS FRONTAL PASSAGE...AS WELL AS THE ONSET AND STRENGTH OF
THE PRECIPITATION ARE STILL FAR ENOUGH OUT IN THE FORECAST THAT
RELYING ON A MODEL BLEND WAS THE METHOD OF CHOICE.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 815 AM EDT TUE APR 7 2015

THE SHOWERS AND STORMS MOVED INTO THE AREA ON TRACK WITH THE
EARLIER FORECAST WITH MVFR TO IFR CIGS. THESE WILL BE THE RULE
FOR MOST OF THE AREA THROUGH THE TAF PERIOD EVEN ONCE THIS
INITIAL PASSES THROUGH BY MID MORNING. ANOTHER IMPULSE IS EXPECTED
THIS EVENING WITH ADDITIONAL LOW CIGS AND SHOWERS/STORMS. IN THE
HEAVIER CONVECTION...MVFR VIS WILL BE A GOOD BET WITH OCCASIONAL
IFR VIS OR CIGS IN STORMS. THROUGH THE TAF PERIOD...WINDS WILL
GENERALLY BE FROM THE SOUTH AT 5 TO 10 KTS...EXCEPT FOR HIGHER
GUSTS IN STORMS.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...GREIF
SHORT TERM...GREIF
LONG TERM...JMW
AVIATION...GREIF
Hazardous weather outlook, Apr 7, 4:29 AM EDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
429 AM EDT TUE APR 7 2015

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-081130-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...
JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN...
ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
429 AM EDT TUE APR 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE AT TIMES THROUGH TONIGHT. A FEW OF
THE STRONGER SHOWERS OR ANY STORMS COULD PRODUCE LOCALLY HEAVY
RAIN. GUSTY WINDS AND HAIL WILL ALSO BE POSSIBLE FROM THE
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM WEDNESDAY THROUGH
FRIDAY EVENING. ANY THUNDERSTORMS THAT OCCUR COULD PRODUCE LOCALLY
HEAVY RAIN.

THUNDERSTORMS WILL ALSO BE POSSIBLE AT TIMES FROM SUNDAY EVENING
THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGE TO REPORT ANY INSTANCES OF EXCESSIVE
RAIN...HAIL...OR STRONG WIND GUSTS THAT OCCUR BETWEEN TODAY AND
FRIDAY.

GREIF

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 9:49 AM EDTAreal Flood AdvisoryJKLBell, Harlan, Knox, Laurel, McCreary, Pulaski and 2 more3 hr
Apr 7, 12:40 PM EDTAreal Flood AdvisoryJKLBath, Elliott, Estill, Fleming, Menifee, Montgomery and 4 more6 hr
Apr 7, 12:46 PM EDTSpecial Weather StatementJKLBath, Menifee, Montgomery, Morgan44 min
Apr 7, 6:03 PM EDTFlash Flood WatchJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more6 hr
Apr 7, 6:50 PM EDTTornado WarningJKLEstill, Jackson25 min
Apr 7, 7:10 PM EDTTornado WarningJKLEstill, Jackson, Lee50 min
Apr 7, 7:19 PM EDTSevere Thunderstorm WarningJKLJackson, Laurel, Pulaski, Rockcastle56 min
Apr 7, 7:23 PM EDTSevere Thunderstorm WarningJKLBath, Estill, Lee, Menifee, Montgomery, Morgan and 3 more52 min
Apr 7, 7:35 PM EDTFlash Flood WarningJKLBath, Menifee, Montgomery6 hr
Apr 7, 7:55 PM EDTTornado WarningJKLBreathitt, Estill, Lee, Wolfe35 min
Apr 7, 7:57 PM EDTFlash Flood WarningJKLEstill, Jackson, Lee, Owsley, Powell, Wolfe6 hr

Nearby

Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.